Skip to Main content Skip to Navigation
Journal articles

Sur le théorème du défaut

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00619486
Contributor : Jean Berstel <>
Submitted on : Tuesday, September 6, 2011 - 3:02:09 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00619486, version 1

Collections

Citation

Jean Berstel, D. Perrin, J.-F. Perrot, A. Restivo. Sur le théorème du défaut. Journal of Algebra, Elsevier, 1979, 60 (1), pp.169-180. ⟨hal-00619486⟩

Share

Metrics

Record views

203